Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the constructible numbers
HTML articles powered by AMS MathViewer

by Carlos R. Videla PDF
Proc. Amer. Math. Soc. 127 (1999), 851-860 Request permission

Abstract:

Let $\Omega$ be the field of constructible numbers, i.e. the numbers constructed from a given unit length using ruler and compass. We prove $\widetilde {\mathbb Z}\cap \Omega$ is definable in $\Omega$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 03C68, 11R04
  • Retrieve articles in all journals with MSC (1991): 03C68, 11R04
Additional Information
  • Carlos R. Videla
  • Affiliation: Departamento de Matemáticas, CINVESTAV-IPN, Av. IPN No. 2508, 07000 México D.F., Mexico
  • MR Author ID: 178355
  • Email: cvidela@math.cinvestav.mx
  • Received by editor(s): March 20, 1996
  • Received by editor(s) in revised form: June 25, 1997
  • Communicated by: Andreas R. Blass
  • © Copyright 1999 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 127 (1999), 851-860
  • MSC (1991): Primary 03C68, 11R04
  • DOI: https://doi.org/10.1090/S0002-9939-99-04611-0
  • MathSciNet review: 1469439